Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

"burning" from meds

Posted by Laurie on April 18, 1999, at 15:28:04

I have been put on Prozac and Pamelor for treatment of chronic headache (the result of a viral infection). Both medications have caused me to have a severe burning sensation on my head (with prozac it spread from head to toe). Both were low doses. Now I'm stuck with this sensation even after stopping the meds. Help -- what is this???




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laurie thread:5022